# SDR SWIA972474

- Difficulty date: March 28, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 19,608 hours, 26,580 cycles
- Engine: Pwa PW118B
- System (JASC): 5240 · Service Doors
- Part: Fuel Door
- Condition: Unlatched
- Location: Rt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SERVICED DOOR LIGHT CAME ON ON TAKEOFF ROLL.  ABORTED TAKEOFF.  FOUND A CAMLOCK POPPED OPEN ON FUEL SERVICE DOOR.  SECURED LOCK.  SERVICE LIGHT OUT.
